Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Newport/Morehead City, NC

May 3, 20165 counties in North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 3, 2016, 8:06 PM EDT for 5 counties in North Carolina. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2016, 8:06 PM EDT (00:06 UTC)
Expired
May 3, 2016, 8:30 PM EDT
In force
24 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beaufort County, NC, Craven County, NC, Greene County, NC, Lenoir County, NC, Pitt County, NC

The radar

The Morehead City radar (KMHX), 85 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:25 PM EDTHAIL 1Ayden, NC
May 3, 8:26 PM EDTHAIL 0.75Winterville, NCPUBLIC REPORTED DIME SIZE HAIL IN WINTERVILLE... RELAYED THROUGH TWITTER.
May 3, 8:35 PM EDTHAIL 12 Se Ayden, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 6:58 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
933 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

070 
WUUS52 KMHX 040006
SVRMHX
NCC013-049-079-107-147-040030-
/O.NEW.KMHX.SV.W.0017.160504T0006Z-160504T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
806 PM EDT TUE MAY 3 2016

THE NATIONAL WEATHER SERVICE IN NEWPORT  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
  NORTHEASTERN LENOIR COUNTY IN EASTERN NORTH CAROLINA...
  NORTHWESTERN CRAVEN COUNTY IN EASTERN NORTH CAROLINA...
  SOUTHEASTERN GREENE COUNTY IN EASTERN NORTH CAROLINA...
  SOUTHEASTERN PITT COUNTY IN EASTERN NORTH CAROLINA...

* UNTIL 830 PM EDT

* AT 805 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AYDEN...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENVILLE...WASHINGTON...WINTERVILLE...AYDEN AND GRIFTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3537 7759 3558 7748 3554 7709 3517 7728
TIME...MOT...LOC 0005Z 279DEG 37KT 3548 7749 

HAIL...1.00IN
WIND...60MPH
 
$$

2
1 follow-up statement
207 
WWUS52 KMHX 040019
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
819 PM EDT TUE MAY 3 2016

NCC013-049-079-107-147-040030-
/O.CON.KMHX.SV.W.0017.000000T0000Z-160504T0030Z/
BEAUFORT NC-LENOIR NC-CRAVEN NC-GREENE NC-PITT NC-
819 PM EDT TUE MAY 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WEST CENTRAL BEAUFORT...NORTHEASTERN LENOIR...NORTHWESTERN
CRAVEN...SOUTHEASTERN GREENE AND SOUTHEASTERN PITT COUNTIES...

AT 819 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AYDEN...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...WASHINGTON...WINTERVILLE...AYDEN AND GRIFTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3536 7757 3558 7747 3554 7709 3517 7728
TIME...MOT...LOC 0019Z 279DEG 37KT 3546 7731 

HAIL...1.00IN
WIND...60MPH
 
$$

2

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:39 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 3, 6:39 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
639 PM EDT TUE MAY 3 2016

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY DROP SOUTHEAST INTO THE AREA LATE
TONIGHT THEN SLOWLY SLIDE OFFSHORE FRIDAY. LOW PRESSURE WILL
DEVELOP ON THE FRONT WEDNESDAY AND REMAIN OVER THE SOUTHEAST COAST
THROUGH FRIDAY. THE LOW WILL FINALLY MOVE NORTHEAST AWAY FROM THE
REGION OVER THE WEEKEND AS HIGH PRESSURE BUILDS SOUTH OF THE AREA.
A WEAK COLD FRONT WILL APPROACH FROM THE NORTH SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 630 PM TUE...SCT TSRA...A FEW SVR...TO THE W ARE GRAD
SPREADING E TOWARD ERN NC. ATMS IS ONLY MODESTLY UNSTABLE HOWEVER
SHEAR IS FAIRLY STRONG AHEAD OF APPROACHING UPR TRF. THREAT FOR
SEVERE WX WILL CONT INTO THE EVENING ESPCLY INLAND BEFORE WE SEE
ATMOSPHERE GRAD STABILIZE. GIVEN SCT NATURE OF CONVECTION TO THE W
LOWERED POPS TO CHC THRU THE EVENING. THINK THERE WILL BE A LULL
IN THE ACTIVITY AFTER 06Z AND WILL DROP SEVERE WORDING AND LOWER
POPS. EXPECTING LOWS IN THE LOWER TO MIDDLE 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
AS OF 330 PM TUE...LOOKS LIKE THE SURFACE COLD FRONT WILL STALL
OVER EASTERN NC AND WEAKEN WEDNESDAY WITH A WEAK AREA OF LOW
PRESSURE FORMING ALONG IT. DIVERGENT MODEL SOLUTIONS MAKE FOR A
TRICKY FORECAST BUT CONSENSUS OF GUIDANCE SUGGESTS A PLUME OF
MOISTURE STREAKING NORTHEAST ACROSS THE AREA DURING THE MORNING
THROUGH EARLY AFTERNOON WITH SCATTERED SHOWERS AND THUNDERSTORMS.
WILL INCREASE POPS TO 40-50% COAST AND 30-40% INLAND. THE MODELS
INDICATE DRYING OF THE COLUMN THROUGHOUT THE AFTERNOON WHICH
SHOULD LEAD TO DECREASING CHANCES OF PRECIPITATION. WILL STILL
HOLD ON TO CHANCE POPS THOUGH DUE TO UNSTABLE CONDITIONS WITH LI
VALUES -3 TO -5 EXPECTED. WILL FORECAST HIGHS IN THE MID TO UPPER
70S (LOWER 70S OUTER BANKS).

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 330 PM TUESDAY...

AN OMEGA BLOCK PATTERN WILL DEVELOP FOR THE FIRST HALF OF THE LONG
TERM AS AN UPPER LEVEL CLOSED LOW DROPS SOUTH INTO THE MID-ATLANTIC
REGION THURSDAY AND BECOMES ANCHORED THROUGH EARLY SATURDAY BEFORE
SLOWLY SHIFTING OUT TO SEA BY THE BEGINNING OF NEXT WEEK.  GIVEN
THIS SYNOPTIC PATTERN, FEEL UNSETTLED WEATHER WILL CONTINUE THROUGH
FRIDAY WITH EVENTUAL CLEARING THROUGH THE WEEKEND.

WEDNESDAY NIGHT THROUGH FRIDAY NIGHT: AS THE FIRST WAVE OF LOW
PRESSURE EXITS THE REGION WEDNESDAY NIGHT, EXPECT A BRIEF REPRIEVE
IN SHOWERS OVERNIGHT. HOWEVER, A SFC LOW WILL BE ON ITS HEELS FROM
THE NORTHWEST AS THE MAIN UPPER LEVEL TROUGH PIVOTS TOWARD THE MID-
ATLANTIC.  THIS WILL MEAN SHOWERS (SCHC THUNDERSTORMS THUR
AFTERNOON) THROUGH THIS PERIOD.  THE SFC LOW WILL EVENTUALLY MOVE
OFFSHORE THURSDAY NIGHT AND OFF THE MID-ATLANTIC COAST DURING THE
DAY FRIDAY. MID LEVEL DRYING WILL INCREASE FRIDAY NIGHT HELPING TO
TAPER OFF PRECIPITATION.  EXPECT HIGH TEMPERATURES TO BE AROUND 70
AND LOWS IN THE LOWER 50S INLAND TO MID 50S ALONG THE OBX.

SATURDAY THROUGH SUNDAY: AS THE MAIN UPPER LEVEL TROUGH PIVOTS
THROUGH EASTERN NC SATURDAY AFTERNOON, EXPECT SUBSIDENCE FLOW BEHIND
THE DEPARTING LOW TO HELP CREATE SOME BREAKS IN CLOUD COVER AND
TEMPS TO WARM UP A BIT, INTO THE MID 70S INLAND TO AROUND 70 ALONG
THE OBX. A BACKDOOR COLD FRONT WILL APPROACH SUNDAY USHERING IN
RETURN FLOW TO THE AREA. THIS WILL WARM TEMPERATURE INTO THE MID 80S
INLAND TO THE MID 70S ALONG THE OBX.

SUNDAY NIGHT THROUGH TUESDAY: A BACKDOOR COLD FRONT WILL MOVE
THROUGH, POSSIBLY BECOMING HUNG UP ACROSS OR JUST SOUTH OF THE AREA.
WHILE IT LOOKS LIKE THERE COULD BE A FEW SHOWERS IN THE VICINITY OF
THIS FRONT, THE OVERALL MOISTURE ASSOCIATED WITH THIS BOUNDARY LOOKS
FAIRLY DRY, SO HAVE KEPT OUT SCHC POP FOR NOW.  MAY NEED TO INCLUDE
IT IF UPPER LEVEL MOISTURE LOOKS TO INCREASE. GIVEN SUCH LIGHT FLOW
WITH HIGH PRESSURE TRYING TO BUILD IN, EXPECT TEMPERATURE TO BE A
DEGREE OR TWO COOLER THAN THAT OBSERVED SUNDAY.  RETURN FLOW SLOWLY
DEVELOPS MONDAY NIGHT INTO TUESDAY AS ANOTHER SYSTEM APPROACHES FROM
THE WEST.  THIS WILL ALLOW HIGH TEMPS TUESDAY TO REBOUND INTO THE
MID 80S INLAND TO MID 70S ALONG THE OBX.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY AFTERNOON/...
AS OF 630 PM TUESDAY...MAINLY VFR THRU THE EVENING. THERE WILL BE
SCT STRONG CONVECTION CROSSING RESULTING IN POSS BRIEF MVFR/IFR
ALONG WITH THREAT OF GUSTY WINDS/HAIL. LATER TONIGHT WITH LOW
LVLS NEARLY SATURATED EXPECT PD OF IFR OR WORSE IN STRATUS AND
POSS SOME FOG AS WINDS GO LIGHT. IFR SHLD GRAD TRANSITION THRU
MVFR WED MORN WITH MAINLY VFR LATE MORN THRU AFTN. WILL AGAIN HAVE
THREAT OF SCT SHRA/TSRA WED THAT COULD BRIEFLY LOWER FLIGHT
CATEGORIES.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 330 PM TUESDAY...AN ACTIVE WEATHER PATTERN FROM WEDNESDAY
NIGHT THROUGH FRIDAY NIGHT AS AN UPPER LEVEL CLOSED LOW PIVOTS
THROUGH THE AREA WITH A SERIES OF SFC FLOWS CROSSING THE AREA. THE
MOST POTENT BEING THURSDAY NIGHT INTO EARLY FRIDAY. EXPECT REDUCED
VSBYS/CIGS EARLY THURSDAY AND OVERNIGHT THURSDAY INTO FRIDAY WITH
PLENTY OF MOISTURE AT THE LOW LEVEL. NOT TO MENTION REDUCED VSBYS
ASSOCIATED WITH ANY HEAVIER SHOWERS/THUNDERSTORMS. CONDITIONS
IMPROVE SATURDAY INTO SUNDAY. A BACKDOOR FRONT WILL APPROACHING
SUNDAY WITH INCREASED RETURN FLOW DEVELOPING.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 630 PM TUESDAY...WINDS GUSTING 20 TO 25 KTS STILL AT
DIAMOND BUOY SO WILL EXTEND SCA CPL HOURS THIS EVENING TO COVER
MARGINAL SCA CONDITIONS CENTRAL WATERS. OTHERWISE NO CHANGES
PLANNED.

PREV DISC...SMALL CRAFT ADVISORY CONDITIONS HAVE REALLY NOT
DEVELOPED TODAY BUT THE NWPS AND ESPECIALLY THE WAVEWATCH WAVE
MODELS INDICATE 6 FT SEAS DEVELOPING OVER THE OUTER CENTRAL WATERS
SO WILL CONTINUE THE ADVISORY BUT END IT AT 8 PM WHEN THE
WAVEWATCH MODEL HAS SEAS SUBSIDING BELOW 6 FT. EXPECT SOUTHWEST
WINDS TO CONTINUE 10-20 KT THROUGH WEDNESDAY WITH THE FLOW
BECOMING NORTHERLY AROUND 10 KT NORTH OF OREGON INLET AND THE
ALBEMARLE SOUND LATE IN THE DAY. SEAS WILL RUN 3 TO 5 FT OUTER
WATERS AND 2 TO 4 FT NEARSHORE THROUGH WEDNESDAY.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 330 PM TUESDAY...AN ACTIVE WEATHER PATTERN WEDNESDAY NIGHT
THROUGH EARLY SATURDAY AS AN UPPER LEVEL LOW PIVOTS THROUGH WITH A
SERIES OF SFC LOWS CROSSING THE AREA. THIS WILL MEAN SHOWERS THROUGH
THIS PERIOD WITH IMPROVING WEATHER THROUGH THE WEEKEND.  FLOW WILL
BE GENERALLY LIGHT THROUGH MUCH OF THE PERIOD. LIGHT AND VARIABLE
WINDS THURSDAY AS THE SFC LOW TRAVERSES THE AREA. THE LOW EVENTUALLY
MOVES OFF THE NORTHEAST COAST WITH NORTHWEST FLOWS BEHIND IT FRIDAY
INTO SATURDAY.  RETURN FLOW DEVELOPS ON SUNDAY AHEAD OF THE BACKDOOR
COLD FRONT.  SEAS 3 TO 5 FOOT SEAS THROUGH FRIDAY WITH SEAS
SUBSIDING SATURDAY 2 TO 3 FEET.  SEAS BUILD BACK SUNDAY, 3 TO 5
FEET.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ152-
     154.

&&

SYNOPSIS...JME
NEAR TERM...RF/JME
SHORT TERM...JME
LONG TERM...LEP
AVIATION...RF/LEP
MARINE...RF/JME/LEP
Hazardous weather outlook, May 3, 5:09 AM EDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
509 AM EDT TUE MAY 3 2016

NCZ095-103-104-040915-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
509 AM EDT TUE MAY 3 2016

...MODERATE RIP CURRENT RISK IN EFFECT FROM CAPE LOOKOUT TO CAPE
HATTERAS THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND ESPECIALLY THIS EVENING. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL...THOUGH AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-090>094-098-040915-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
509 AM EDT TUE MAY 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND ESPECIALLY THIS EVENING. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL...THOUGH AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:14 PM EDTSpecial Weather StatementMHXPitt31 min
May 3, 8:29 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Lenoir, Pitt46 min
May 3, 8:37 PM EDTSevere Thunderstorm WarningMHXGreene, Lenoir, Pitt23 min
May 3, 8:56 PM EDTSpecial Weather StatementMHXDuplin34 min
May 3, 8:58 PM EDTSpecial Weather StatementMHXGreene, Pitt32 min
May 3, 9:14 PM EDTSevere Thunderstorm WarningMHXBeaufort16 min
May 3, 9:51 PM EDTSpecial Weather StatementMHXBeaufort39 min
May 3, 10:42 PM EDTSpecial Weather StatementMHXHyde33 min
May 3, 11:31 PM EDTSpecial Weather StatementMHXGreene, Lenoir44 min
May 3, 11:48 PM EDTSevere Thunderstorm WarningMHXCraven, Jones42 min
May 4, 12:06 AM EDTSpecial Weather StatementMHXLenoir24 min
May 4, 12:21 AM EDTSevere Thunderstorm WarningMHXCraven, Jones, Lenoir24 min
May 4, 12:22 AM EDTSpecial Weather StatementMHXBeaufort38 min
May 4, 12:43 AM EDTSpecial Weather StatementMHXCraven32 min
May 4, 10:39 AM EDTSpecial Marine WarningMHX66 min
May 4, 11:24 AM EDTSpecial Marine WarningMHX66 min
May 4, 11:26 AM EDTSpecial Weather StatementMHXDare34 min
May 4, 11:35 AM EDTSpecial Marine WarningMHX55 min
May 4, 3:47 PM EDTSpecial Weather StatementMHXCarteret28 min
May 4, 3:52 PM EDTSpecial Marine WarningMHX53 min
May 4, 4:07 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Pamlico23 min
May 4, 4:29 PM EDTSevere Thunderstorm WarningMHXCarteret31 min
May 4, 4:41 PM EDTSpecial Marine WarningMHX64 min
May 4, 5:12 PM EDTSpecial Weather StatementMHXHyde33 min
May 4, 5:56 PM EDTSpecial Weather StatementMHXHyde34 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.